Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/womens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Black thick discharge
    avatar
    MeghanLKH posted:
    My period is expected in 14 days. Two days ago I started having a thick black discharge. There's no odor that I can tell (my sinuses are super bad right now so smelling isn't easy). I douched but it didn't help. I had this last month, as well, but it's worse this month. Both times it's started half way between periods. I had my tubes tied in April 2008 and I'm wondering if it could be something related to that, such as a fistula on a tube or something, or completely unrelated. Any insight, tips, advice or words of wisdom?


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.